# SDR CA150109001

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Signal Cond Unit
- Part number: 30005000046
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A TORQUE SIGNAL CONDITIONER (TSCU) WAS RECEIVED WITH FILTERS WITH DIFFERENT APPEARANCE THAT MIGHT SUGGEST THAT UNRECOGNIZED DETAIL PARTS ARE IN THE UNIT.  FINDINGS: AS YOU CAN SEE ABOVE, A UNIT IS SUPPOSED TO BE RECEIVED WITH 13 FILTERS. THESE FILTERS USUALLY HAVE A BLACK EPOXY RING ON ONE SIDE.  BUT ON THE UNIT WE RECEIVED, THERE WERE 5 OUT OF THE 13 FILTERS THAT HAD RED EPOXY.  CONSIDERING THAT THE UNIT OEM CONFIRMS THAT THERE IS ONE APPROVED SUPPLIER FOR THIS MODEL OF EMI FILTER AND THIS SUPPLIER DID NOT MANUFACTURE THEM, WE CAN CONCLUDE THAT THE EMI FILTERS RECEIVED ARE MANUFACTURED BY A SOURCE NOT APPROVED BY THE OEM.
